# SDR UIEA200800269

- Difficulty date: July 20, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Engine: Ge CF650E2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF650E2
- Part serial: 517475
- Condition: Vibration
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

BLOCK TURNBACK NR 2 ENGINE EGT FLAG IN VIEW WITH UNUSUAL NOISE (RUMBLING) HEARD AND FELT DURING THROTTLE MOVEMENT FROM NR 2 ENGINE.  REPLACED ENGINE IAW WORK CARD E2008.  (A)
